Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.83.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 3, Number 2
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Efficient computation of the Fourier transform on finite groups
Persi Diaconis and Daniel Rockmore
J. Amer. Math. Soc. 3 (1990), 297-332
DOI: https://doi.org/10.1090/S0894-0347-1990-1030655-4
Nodal sets for eigenfunctions of the Laplacian on surfaces
Harold Donnelly and Charles Fefferman
J. Amer. Math. Soc. 3 (1990), 333-353
DOI: https://doi.org/10.1090/S0894-0347-1990-1035413-2
On complete manifolds with nonnegative Ricci curvature
Uwe Abresch and Detlef Gromoll
J. Amer. Math. Soc. 3 (1990), 355-374
DOI: https://doi.org/10.1090/S0894-0347-1990-1030656-6
Inverse spectral results on two-dimensional tori
V. Guillemin
J. Amer. Math. Soc. 3 (1990), 375-387
DOI: https://doi.org/10.1090/S0894-0347-1990-1035414-4
The classification of links up to link-homotopy
Nathan Habegger and Xiao-Song Lin
J. Amer. Math. Soc. 3 (1990), 389-419
DOI: https://doi.org/10.1090/S0894-0347-1990-1026062-0
Kategorie $\mathcal {O}$, perverse Garben und Moduln ├╝ber den Koinvarianten zur Weylgruppe
Wolfgang Soergel
J. Amer. Math. Soc. 3 (1990), 421-445
DOI: https://doi.org/10.1090/S0894-0347-1990-1029692-5
Canonical bases arising from quantized enveloping algebras
G. Lusztig
J. Amer. Math. Soc. 3 (1990), 447-498
DOI: https://doi.org/10.1090/S0894-0347-1990-1035415-6